| Model Number |
GA-0006802 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the console continued firing despite the foot pedal not being activated, requiring the use of the emergency stop button.There was no patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
The console component(s) were not returned for analysis; however, it was serviced on site by the field service engineer.Upon evaluation, the lpu was replaced.Following the replacement, the issue was resolved and the console was confirmed to be fully operational.Preventive maintenance was also performed.A review of the moses pulse hazard analysis was completed and confirmed that the event of foot switch pedal stuck in on position was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.